# SDR 08FDEA03899

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AVB70659
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON LEFT SIDE APRON AT THE RAMP FAIRING IS CRACKED APPROXIMATELY 10 INCH.  REMOVED APPRON IAW SRM 51-31-01.  FORMED NEW APPRON IAW SRM 51-10-00 & AMM 7-0-1-104.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED APPRON IAW SRM 51-31-01.
